# SDR AALA202312264663

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737823
- Aircraft serial: 33232
- Aircraft time: 29,875 hours, 11,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: UNKNOWN
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR LIGHT CAME ON DURING TAKEOFF ROLL. FLIGHT ATTENDANT SAID HANDLE CAME UP. REPLACED MISSING WASHER AND SCREW THAT HOLDS THE GUIDE ARM LINK RADIUS. PER AMM 52-11-21. OPERATIONAL CHECK GOOD.
